Electron. J. Diff. Eqns., Vol. 2002(2002), No. 38, pp. 1-17.
Decay rates for solutions of a system of wave equations with memory
Mauro de Lima Santos
Abstract:
The purpose of this article is to study the asymptotic
behavior of the solutions to a coupled system of wave
equations having integral convolutions as memory terms.
We prove that when the kernels of the convolutions
decay exponentially, the first and second order
energy of the solutions decay exponentially.
Also we show that when the kernels decay polynomially,
these energies decay polynomially.
Submitted March 18, 2002. Published May 6, 2002.
Math Subject Classifications: 35B40.
Key Words:
Asymptotic behavior, wave equation.
Show me the
PDF file (248K),
TEX file, and other files for this article.
 |
Mauro L. Santos
Departamento de Matematica,
Universidade Federal do Para
Campus Universitario do Guama
Rua Augusto Correa 01, Cep 66075-110,
Para, Brazil
e-mail: ls@ufpa.br |
Return to the EJDE web page